# SDR ASAA2023042443006

- Difficulty date: April 24, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N943AK
- Make and model: Boeing 737-9
- Aircraft serial: 44084
- Aircraft time: 2,527 hours, 713 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Separator
- Part number: 3620750030
- Part serial: HF505605
- Condition: Fod
- Location: #2 Engine
- Part time: 2,539 hours, 718 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING MASTER CAUTION CAME ON WITH MAINT LIGHT ON OVERHEAD. GROUNDED - YES. FOUND FAULT CODES FOR ENGINE #2 ODMS. RELEASED PER MEL 79-21-01A #2 ENGINE ODMS INOP. COMPLETED B737-9 IFIM TASK G79-21-00-810-811 STEP A THRU B.(8). AIR/OIL SEPARATOR REPLACED WITH POST LEAP-1B-SB-79-0012 PER T/C SBLEAP-1B-79-0012-1. OPS/LEAK CHECK OK, GROUND VERIFICATION SUCCESSFUL.
